# SDR DALA2021012000371

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 33 TO FRAME 34 INTERNAL SKIN BETWEEN STR 42R TO STR 44 IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: INSPECTED AREAS, PER SRM A320 53-21-11-283-007.  CONT IN SERVICE.
